# SDR DL73K991788

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON NR 4 SERVICE CHECK, L1 DOOR OVERHEAD EMERGENCY LIGHT EXIT SIGN INOP.  REMOVED AND REPLACED POWER SUPPLY M1133, OPN CHECK NORMAL.
